# SDR USAA2014021100006

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,076 hours, 20,699 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1638
- Condition: Low Pressure
- Location: R2 Door
- Part time: 50,076 hours, 20,699 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR DAMPER BOTTLE HAS LOW PRESS.  SERVICED R2 DOOR DAMPER BOTTLE IAW AMM 52-10-00-301.
